| Model Number |
H74939032404040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The chronic totally occluded (cto) target lesion was located in the moderately tortuous and moderately calcified cephalic vein.A 4.0mmx40mmx40cm fg sterling balloon catheter was advanced for dilation.During the procedure, the balloon was vertically ruptured upon third inflation at 14 atmospheres for several seconds.The device was removed without any problem and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description